Show ratings & reviews for

3.2 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

48 People found this comment helpful

I can not tolerate statins.The dr just started me on this drug. Been taking it for 2 months now and it's working for me. My LDL went from 163 to 123 so far. I take 2 fish oil for the triglycerides and that brought that down from 300 to 100, so that combination is working for me. I don't have any side effects so far and I'm very very sensitive to drugs. Hardly can take anything because of a sensiti...

Shared reviews and ratings

Laury | 55-64 | Female | On medication for 1 to 6 months | Patient
5/4/2021
Condition: High Cholesterol
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I have very high cholesterol-- over 400 when I was only 35 and weighed 110 pounds. Barely controlled for years on statins. I'm now 60. When my new doctor doubled my statin and saw no change in lipid levels, he prescribed Zetia in addition to the statin. I've been taking this drug 3 months now and my total cholesterol dropped 50 points. I've never been in the "normal" range before! I've experienced no side effects.

Report this postFill 3Created with Sketch.
Cheriberry | 65-74 | On medication for 1 to 6 months | Patient
1/13/2021
Condition: High Cholesterol
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

After taking zetia for 6 weeks, severe joint pain in knees which were both replaced in 2012/2013.

Report this postFill 3Created with Sketch.
Sharonpyb79n | 65-74 | Female | On medication for less than 1 month | Patient
8/21/2020
Condition: High Cholesterol
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I have been on zetia for one week and during that time I have experienced the most severe stomach pains with diarrhea and vomiting. The reason I changed med was the statins were damaging my legs and had quite severe pain. I am at a place where I can't?t tolerate either.

Report this postFill 3Created with Sketch.
Robinhood | 55-64 | On medication for 6 months to less than 1 year | Patient
7/9/2020
Condition: High Cholesterol
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

After about 6 months or so of taking this drug (ezetimibe) I started experiencing constipation and brain fog. For past 4 months this has become serious depression, brain fog, memory loss, loss of appetite, constipation (leading to fissures), anxiety. I am 56, with low cholesterol and otherwise a healthy male, healthy diet, exercise, I feel I am in a mid-life crisis. Never in my life have I ever felt like this. It's effecting my entire self. After much online research I've uncovered that this drug is known to cause all of these side effects. After reading other comments on here, I now know this to be the root cause of all of these issues. I won't be taking this drug any longer. Thank you all for sharing your experiences. This was very helpful.

Report this postFill 3Created with Sketch.
None | 75 or over | Female | On medication for less than 1 month | Patient
6/22/2020
Condition: High Cholesterol
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Within three days had extreme muscle spasms, the same response I got from two statins, very painful

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More